# SDR DXTA2022101071840

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 13,604 hours, 9,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: 5G SWITCH TRIPPED ON ONE OF THE EMERGENCY LIGHT BATTERIES. LIGHT OVER SEAT 8 AS WELL AS THE FORWARD OVER-WING LIGHT AND SHARK LIGHT REMAIN ON WITH EMER LIGHTS SWITCH OFF AND POWER REMOVED FROM THE AIRCRAFT. GAINED ACCESS TO AND RESET INERTIA SWITCH ON #3 EMER BATTERY PACK. INSTALLED ALL PANELS REMOVED TO GAIN ACCESS. WORK DONE IAW CE-680 AMM CH 33-50-10
